# SDR SWAA2021020846614

- Difficulty date: February 2, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 4,810 hours, 2,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR REQUIRE TO REPOSITION SLIDE MOUNT HARDWARE / REMOVED L-1 DOOR LINING PANEL IAW AMM 25-21-31. REMOVED L-1 DOOR SLIDE MOUNT HARDWARE INSTALLEDPER AMM 25-21-31. INSTALLED DOOR LINER IAW AMM 52-11-31
